# SDR 2021F00011

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: General aviation
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 84,618 hours, 10,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 234483
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED TO ILLUMINATE EMERGENCY LIGHTS.
